# SDR CA090227010

- Difficulty date: February 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,770 hours
- Engine: Lyc O320E2D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Fitting
- Part number: 21761
- Condition: Cracked
- Location: Floats
- Component: Floats, Cap
- Component part number: 672000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLATION OF FLOATS, TECH NOTICED SMALL CRACK IN FWD LUG OF TOP FITTING ON BOTH FWD STRUTS.
